MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MEDPOR PRIORITY CUSTOMIZED MIDFACE AUG; PROSTHESIS, CHIN, INTERNAL

STRYKER ORTHOPAEDICS-MAHWAH MEDPOR PRIORITY CUSTOMIZED MIDFACE AUG; PROSTHESIS, CHIN, INTERNAL
Catalog Number 5444-4-710
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that a new implant is needed due to infection.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h6.Correction: it was determined after receiving further clarification, this event for this product was not a reportable event per cfr 21, part 803.This supplemental is being filed to identify an mdr was not required for this event.The reported infection and resulting remake request were investigated.Review of sterilization records, environmental monitoring data, and packaging controls identified no deviations.Medical assessment concluded that the device did not cause or contribute to the reported event.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
MEDPOR PRIORITY CUSTOMIZED MIDFACE AUG
Common Device Name
PROSTHESIS, CHIN, INTERNAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key24967217
Report Number0008010177-2026-00059
Device Sequence Number10496211
Product Code FWP
UDI-Device Identifier07613327466522
UDI-Public07613327466522
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number5444-4-710
Device Lot Number2510081058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown